# SDR AALA202511056306

- Difficulty date: November 3, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 82,596 hours, 34,412 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR DAMPER ACCUMULATOR PRESSURE IS BELOW PS CHK LIMIT. MAINTENANCE SERVICED L2 DOOR DAMPER ACCUMULATOR PRESSURE IAW AMM 52-10-00.
